# SDR SWIA2025100600010

- Difficulty date: June 10, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N806SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15070
- Aircraft time: 44,132 hours, 30,111 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FS 1015.00 BETWEEN STGR 27 AND STGR 26R FOUND RIVETS WITH CORROSION REQ REMOVAL AND EVAL.  COMPLIED WITH REO 690-53-61-1647 AMD CRJ900 SRM 53-00-06-201-001-A03 FOR REPAIR OF FRAME 1015.00 BETWEEN STRG 27 AND STRG 26R NO FURTHER ACTION IS REQUIRED,
